MAUDE Adverse Event Report: DEPUY MITEK LLC US NCHPLSTY AWL FEM 45 RND *EA; BONE AWL

DEPUY MITEK LLC US NCHPLSTY AWL FEM 45 RND *EA; BONE AWL
Model Number 219313
Medical Device Problem Codes Dull, Blunt (2407); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl procedure these restore femoral awl devices were dull and slightly bent.Another device was used to complete the procedure.No patient consequences or surgical delay reported.These devices will return for evaluation.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depu to the potential ev treatment, not diagnosis.If information is obtained that was not available.If information is obtained that was not available for the initial medwatch, a follow-up melaatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that the device was dull and slightly bent.The complaint device is not being returned, multiples attempts for product return were made with no response, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that an invalid lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
BONE AWL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9678379
Report Number1221934-2020-00506
Device Sequence Number502147
Product Code LXH
UDI-Device Identifier10886705005680
UDI-Public10886705005680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219313
Device Catalogue Number219313
Device Lot Number277462
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/12/2020
Patient Sequence Number1